# SDR 2005FA0000910

- Difficulty date: April 20, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Housing
- Part number: 71001297
- Part serial: E621
- Condition: Broken
- Location: Actuator
- Component: Actuator, Smithsind
- Component part number: 269002916N
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED FROM A FLIGHT WITH HYDRAULIC FLUID LEAKING FROM ACTUATOR.  FLIGHT ENGINEER WALK AROUND, FOUND BODY END BROKE OFF AT RETAINER END.  UNKNOWN, THIS IS A NEW AND IMPROVED POST SB BODY.  (K)  (REF: 194950/LEB)
